# SDR FDEA201009213596

- Difficulty date: September 21, 2010
- Submitted: October 13, 2010
- Operation: Air carrier
- Aircraft: N566FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46989
- Aircraft time: 76,667 hours, 27,151 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Fitting
- Part number: ARB24312
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, OUTBOARD FLAP.INBD HINGE, WING TO FLAP HINGE FITTING IS CRACKED.(MARKED) REMOVED CRACKED RT OB FLAP IB HINGE WING FITTINGS 2EA. ARB2431 TRANSFERED HOLES TO NEW SERVICABLE FITTINGS PER NRB6013  INSTALLED FITTINGS 2EA. PER B/P NRB6013 AND SRM 51-33-01
